Alert archive / Kansas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 255, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Aug 10, 2017, 1:21 PM CDT for Sheridan County, Kansas. It was in force for 39 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2017, 1:21 PM CDT (18:21 UTC)
- Expired
- Aug 10, 2017, 2:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Sheridan County, KS
The radar
The Goodland radar (KGLD), 105 km from the middle of the area, began a volume at 18:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 1:30 PM CDT | TSTM WND GST 60 | 6 Nw Hoxie, KS | ALSO RECEIVED 1.90 INCHES OF RAINFALL IN ROUGHLY 30 MINUTES. |
| Aug 10, 1:34 PM CDT | TSTM WND GST 65 | 1 Ne Hoxie, KS | ESTIMATED WIND GUSTS OF 60-70 MPH. LASTED ROUGHLY 5 MINUTES. |
| Aug 10, 1:34 PM CDT | HAIL 0.5 | 1 Ne Hoxie, KS | ESTIMATED HAIL UP TO DIME SIZE IN THE TORRENTIAL RAINFALL. RAIN WAS SO INTENSE COULD NOT SEE PAST HOOD OF VEHICLE. |
| Aug 10, 1:40 PM CDT | TSTM WND DMG | 4 Sw Tasco, KS | DELAYED SOCIAL MEDIA REPORT. CHILDRENS SWING SET TOSSED OVER ONTO GROUND. TIME APPROXIMATED BY RADAR. |
| Aug 10, 1:45 PM CDT | TSTM WND GST 71 | Hoxie, KS | |
| Aug 10, 1:50 PM CDT | TSTM WND DMG | 2 E Hoxie, KS | ROOF TAKEN OFF A BARN AND TREE DAMAGE |
| Aug 10, 1:56 PM CDT | TSTM WND DMG | 4 E Hoxie, KS | ANTENNA TORN FROM HOUSE. SPEED UNKNOWN. GROUND COVERED WITH 0.50 TO 0.75 HAIL |
| Aug 10, 2:08 PM CDT | TSTM WND DMG | 2 Sse Hoxie, KS | SHERIDAN COUNTY SHERIFF CALLED TO REPORT GRAIN BIN TORN DOWN AS WELL AS TV ANTENNAS...POWER LINES AND TREES. FOCUS WAS BETWEEN COUNTY ROADS 20 TO 30...TO 2.5 MILES EAST OF HOXIE. NO CONFIRMED TORNADO REPORTS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 6.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 520 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 1117 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
076
WUUS53 KGLD 101821
SVRGLD
KSC179-101900-
/O.NEW.KGLD.SV.W.0255.170810T1821Z-170810T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
121 PM CDT THU AUG 10 2017
The National Weather Service in Goodland has issued a
* Severe Thunderstorm Warning for...
Central Sheridan County in northwestern Kansas...
* Until 200 PM CDT
* At 121 PM CDT, a severe thunderstorm was located 7 miles northwest
of Hoxie, moving southeast at 15 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Hoxie and Tasco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3939 10067 3954 10055 3940 10016 3917 10035
TIME...MOT...LOC 1821Z 302DEG 13KT 3943 10053
HAIL...1.75IN
WIND...60MPH
$$
JN2 follow-up statements
488
WWUS53 KGLD 101837
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
137 PM CDT THU AUG 10 2017
KSC179-101900-
/O.CON.KGLD.SV.W.0255.000000T0000Z-170810T1900Z/
Sheridan KS-
137 PM CDT THU AUG 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR CENTRAL SHERIDAN COUNTY...
At 136 PM CDT, a severe thunderstorm was located over Hoxie, moving
southeast at 25 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Hoxie and Tasco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3932 10057 3942 10053 3950 10043 3940 10016
3917 10035
TIME...MOT...LOC 1836Z 312DEG 24KT 3936 10044
HAIL...1.75IN
WIND...60MPH
$$
Husted398
WWUS53 KGLD 101851
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
151 PM CDT THU AUG 10 2017
KSC179-101900-
/O.CON.KGLD.SV.W.0255.000000T0000Z-170810T1900Z/
Sheridan KS-
151 PM CDT THU AUG 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR SOUTHEASTERN SHERIDAN COUNTY...
At 151 PM CDT, a severe thunderstorm was located 7 miles southeast of
Hoxie, moving southeast at 25 mph.
This is a very dangerous storm.
HAZARD...Baseball size hail and 70 mph wind gusts.
SOURCE...Trained weather spotters. At 145 pm CDT...a 70 mph gust was
reported in Hoxie by a local weather station.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
Locations impacted include...
Tasco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3927 10050 3932 10043 3940 10033 3936 10019
3917 10035
TIME...MOT...LOC 1851Z 309DEG 20KT 3928 10033
TORNADO...POSSIBLE
HAIL...2.75IN
WIND...70MPH
$$
HustedWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 12:50 PM CDT, 31 minutes earlier.
Area forecast discussion, Aug 10, 12:50 PM CDT, 31 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
1150 AM MDT Thu Aug 10 2017
.UPDATE...
Issued at 1049 AM MDT Thu Aug 10 2017
Based on reasoning below have issued a flash flood watch for the
southwest part of the forecast area. Models show a small area of
strong frontogenesis in the 700-600mb and 600-500mb layers that
moves slowly to the southeast. This is the same area new data
continues to highlight for high rainfall amounts. Widespread
rainfall close to an inch, with locally higher amounts, are
expected in the watch area. Locations along and southwest of a
Burlington to Wallace line have the highest risk for seeing flash
flooding this afternoon and evening. Storm activity will be south
of the watch area by midnight, or shortly after.
NCAR ensembles are also favoring the southeast part of the
forecast area for rainfall greater than an inch. Will need to keep
this in mind through the day in case the watch needs to be
extended further east. However current watch area encompasses
counties where confidence is highest that flash flooding will
occur.
Shifting to the forecast for today, am expecting a lull in the
storm activity until 1 or 2 PM MT when the main upper level short
wave trough moves in from the west. Latest satellite imagery shows
a clearing sky behind this line which will allow the environment
to be favorable for a second round of storm development.
UPDATE Issued at 924 AM MDT Thu Aug 10 2017
Have allowed the dense fog advisory to expire due to visibilities
improving.
Forecast overall is on track, just made some adjustments to
reflect higher confidence in rainfall.
Model data is still split on whether the front will move through
this morning or latter half of the afternoon. Near term models
favor an earlier frontal passage than the GFS/SREF/NAM, or rather
no return flow this morning. The NAM shifted to a later frontal
passage with its latest run. At this point not sure which way to
go for frontal timing. The surface low is over Southeast Colorado,
which would tend to favor a faster frontal timing. However the
models showing a return of southerly flow as the surface low
deepens is a concern. Difficult to establish where the front is
now due to the storm activity currently ongoing. Will side with
the later frontal timing to error on the side of caution since
this is the determining factor for severe weather coverage later
today. The near term guidance shows severe storms could develop
along and south of Highway 40. So the southern third of the
forecast area is at risk for severe weather even with the earlier
frontal passage based on the latest data.
Regarding threats, large hail up to hen egg size can be expected
with the strongest storms. Along and south of Highway 40 the odds
of even large hail increase. Damaging wind is possible with any
storms that develop, but the environment is not very favorable for
these winds to occur. There is a window of opportunity mid
afternoon, but the window ends by late afternoon. Flooding from
heavy rainfall may be more of a threat, especially over Kit
Carson/Cheyenne counties than damaging winds given the recent
heavy rainfall and models continue to show very high rainfall
amounts. Models also show strong frontogenesis in this part of the
forecast area too early this evening. With this in mind a flash
flood watch is still favorable for the southwest quadrant of the
forecast area. Lastly, a tornado cannot be ruled out due to the
low level helicity along the front and the low level jet
strengthening along the front as well. Threat for a tornado would
by south of I-70, with increasing threat along the Highway 40
corridor. Severe weather will end from north to south late this
afternoon through the evening behind the cold front.
UPDATE Issued at 335 AM MDT Thu Aug 10 2017
Issued Dense Fog Advisory with Tribune and Hill City now reporting
visibilities 1/4sm. I included counties based on HRRR which
currently has the best handle on coverage. Locations outside of
the advisory may see vis restrictions near advisory criteria,
confidence is not as high as there should be better mixing and a
smaller window for fog before mid level clouds/showers and
thunderstorms move into those areas. Will handle with SPS for
shorter duration and much less coverage outside of advised
locations.
&&
.SHORT TERM...(Today through Saturday night)
Issued at 248 AM MDT Thu Aug 10 2017
Northwest flow remains in place over the Central High Plains, while
a stronger shortwave is beginning to move across western Wyoming.
Several weak pulses of mid level vorticity are rotating through the
central Rockies ahead of this shortwave trough, and showers and
isolated to widely scattered showers and thunderstorms are moving
towards our western CWA.
Near term concerns continue to focus of potential dense fog this
morning, severe weather and flash flood potential this
afternoon/evening.
Dense fog has been reported over north central Kansas early this
morning and appears to be spreading west and northwest. Surface
trough axis and increasing mid level clouds is shown to create a
tight gradient on where best potential for dense fog will be.
Tribune AWOS has reported 1/2sm, which matches coverage/timing of
the more aggressive HRRR, and could be an indication we will see
dense fog across our east-southeast if that trend continues. I will
continue to monitor this and if coverage of 1/4sm increases into our
area I may need to consider a dense fog advisory.
Any lingering shower activity and lingering stratus/fog is going to
have a large impact on shower/thunderstorm timing and coverage this
afternoon and evening, and RAP/HRRR may have the best handle on
this. In addition, best severe threat will be dependent on enough
clearing for advertised instability axis to build ahead of pre
frontal trough. Short range guidance (RAP/HRRR) are much more
pessimistic in regards to coverage across much of our CWA this
afternoon/evening and may keep severe threat confined to our far
south.
While most guidance is showing a strong precip signal in our
southwest, these the trends in short range guidance lowers my
confidence some. Based on the NAM severe parameters/shear profiles I
would be concerned with a better chance for supercells and eventual
MCS development and the threat extending further north. These
uncertainties also a factor in me holding off on a Flash Flood Watch
during this update cycle. A very moist air mass raises the potential
for very high rainfall rates, so if it looks like a thunderstorm
complex or training thunderstorms occurs over our southwest(like
ARW/NMM/NAM show) we may need to reconsider watch issuance.
Friday-Saturday night: Unsettled pattern remains in place, and while
mid level shortwave troughs are weaker we should still see a
potential for showers/thunderstorms. We may continue to see lulls
between waves (poorly resolved by guidance), and afternoon/evening
periods are most likely for better coverage, amounts, and severe
potential. As has been the case, severe potential will be highly
dependent on clearing, with shear the one consistent ingredient in
place. Very moist low levels will also continue to support the
potential for fog development during the nighttime/morning periods
depending on mixing/clearing.
.LONG TERM...(Sunday through Wednesday)
Issued at 201 AM MDT Thu Aug 10 2017
Shower and thunderstorm chances are forecast every period during the
extended, along with below to near normal temperatures.
On Sunday, a disturbance continues moving through the northwest flow
aloft generating shower and thunderstorm chances for the High
Plains. Ridging builds in behind on Monday, so the area may
transition to somewhat drier conditions as the ridge slowly
progresses east through midweek. But for now, spotty slight to low
chance PoPs persist with a stationary front nearby and moisture
filtering in from the south.
Temperatures gradually warm through the extended, with highs in the
low 80s on Sunday increasing to the mid/upper 80s on Wednesday. Lows
range from the upper 50s to the mid 60s.
&&
.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1149 AM MDT Thu Aug 10 2017
VFR to MVFR conditions forecast for the TAFs. Main focus is the
timing of the storms that are expected to develop again later this
afternoon, mainly for KGLD. Isolated to scattered storms are
expected around the site later this afternoon. If any severe
storms develop, large hail will be the primary threat. Heavy
rainfall is likely with any storm too, which would reduce the
visibility down to IFR conditions briefly. KMCK should be north
of the majority of the storm activity. Can't rule out a storm
moving near/over the site but don't have enough confidence to add
anything more specific in the TAF yet. The storm activity for KGLD
will end by 3z if not before.
Overnight there is a potential for IFR conditions to occur at both
sites. More details on this will be provided in upcoming TAFs.
One last note, did not include IFR conditions in the TAF for KGLD
due to low confidence they would occur. However a short duration
of these conditions is possible.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Flash Flood Watch from 3 PM MDT /4 PM CDT/ this afternoon
through this evening for KSZ013-027-028-041-042.
CO...Flash Flood Watch from 3 PM MDT this afternoon through this
evening for COZ091-092.
NE...NONE.
&&
UPDATE...JTL
SHORT TERM...DR
LONG TERM...JBH
AVIATION...JTLHazardous weather outlook, Aug 10, 10:24 AM CDT, 2 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Goodland KS 924 AM MDT Thu Aug 10 2017 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-111530- Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins- Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove- Greeley-Wichita-Dundy-Hitchcock-Red Willow- 924 AM MDT Thu Aug 10 2017 /1024 AM CDT Thu Aug 10 2017/ This hazardous weather outlook is for east central Colorado... extreme southwest Nebraska and northwest Kansas. .DAY ONE...TODAY AND TONIGHT... Severe thunderstorms will develop this afternoon and evening as a cold front moves from Nebraska south across Northwest Kansas and Eastern Colorado. The threat for severe weather will end from north to south beginning late this afternoon and evening behind the cold front. The likelihood of severe weather highest along and south of Highway 40. Hail up to 2 inches, damaging winds to 70 mph, and localized flash flooding will be the main threats. There is a better chance for flash flooding over parts of Cheyenne County and Kit Carson counties in Colorado this evening. In addition a tornado may occur this afternoon into early evening along and south of I-70. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Showers and thunderstorms will be possible over parts of the region Friday through early next week. A few severe thunderstorms will be possible each afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon and early evening. jtl
In the hours before
Special weather statement, Aug 10, 9:31 AM CDT, 3 hours 50 minutes before
Special Weather Statement National Weather Service Goodland KS 831 AM MDT THU AUG 10 2017 COZ090-101500- Yuma County CO- 831 AM MDT THU AUG 10 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL YUMA COUNTY UNTIL 900 AM MDT... At 831 AM MDT, Doppler radar was tracking a strong thunderstorm 12 miles south of Eckley, or 15 miles southeast of Yuma, moving east at 20 mph. Nickel size hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Heartstrong and Vernon. This includes Highway 385 between mile markers 229 and 232. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3985 10266 4003 10266 4005 10227 3987 10223 TIME...MOT...LOC 1431Z 271DEG 18KT 3994 10257 JN
Special weather statement, Aug 10, 9:41 AM CDT, 3 hours 40 minutes before
Special Weather Statement National Weather Service Goodland KS 841 AM MDT THU AUG 10 2017 NEZ079-101515- Dundy NE- 841 AM MDT THU AUG 10 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DUNDY COUNTY UNTIL 915 AM MDT... At 841 AM MDT, Doppler radar was tracking a strong thunderstorm 17 miles north of Haigler, or 18 miles northeast of Wray, moving east at 25 mph. Nickel size hail and winds in excess of 30 mph will be possible with this storm. This storm will remain over mainly rural areas of northwestern Dundy County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4012 10161 4017 10205 4035 10205 4035 10160 TIME...MOT...LOC 1441Z 270DEG 22KT 4027 10198 JN
Special weather statement, Aug 10, 10:15 AM CDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Goodland KS
1015 AM CDT THU AUG 10 2017
KSZ002-101545-
Rawlins KS-
1015 AM CDT THU AUG 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RAWLINS COUNTY UNTIL 1045
AM CDT...
At 1015 AM CDT, Doppler radar was tracking a strong thunderstorm 6
miles southeast of McDonald, or 16 miles southwest of Atwood, moving
northeast at 20 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Atwood, McDonald, Blakeman and Beardsley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3993 10108 3965 10092 3959 10135 3970 10141
3977 10141
TIME...MOT...LOC 1515Z 246DEG 19KT 3971 10132
JNSpecial weather statement, Aug 10, 10:26 AM CDT, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Goodland KS
926 AM MDT THU AUG 10 2017
NEZ079-101600-
Dundy NE-
926 AM MDT THU AUG 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR DUNDY COUNTY UNTIL 1000 AM MDT...
At 925 AM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles south of Lamar to 9 miles east of
Haigler. Movement was northeast at 20 mph.
Up to nickel size hail and winds in excess of 30 mph will be
possible with these storms.
Locations impacted include...
Parks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4027 10134 4000 10171 4001 10171 4035 10205
4035 10137
TIME...MOT...LOC 1525Z 223DEG 18KT 4038 10207 4003 10176
JNSpecial weather statement, Aug 10, 11:30 AM CDT, 1 hour 51 minutes before
Special Weather Statement National Weather Service Goodland KS 1030 AM MDT THU AUG 10 2017 KSZ001-002-NEZ079-080-101715- Rawlins KS-Cheyenne KS-Hitchcock NE-Dundy NE- 1030 AM MDT THU AUG 10 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEYENNE AND NORTHWESTERN RAWLINS COUNTIES IN NORTHWESTERN KANSAS...SOUTHWESTERN HITCHCOCK AND SOUTHEASTERN DUNDY COUNTIES IN SOUTHWESTERN NEBRASKA UNTIL 1115 AM MDT/1215 PM CDT/... At 1030 AM MDT/1130 AM CDT/, Doppler radar was tracking a strong thunderstorm 8 miles south of Benkelman, moving east at 20 mph. Up to nickel size hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Atwood, McDonald, Blakeman and Beardsley. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3981 10165 4001 10156 4007 10100 3971 10103 TIME...MOT...LOC 1630Z 270DEG 15KT 3993 10149 JN
Local storm report, Aug 10, 1:20 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1220 PM MDT THU AUG 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 PM HAIL 4 N GOODLAND 39.41N 101.71W
08/10/2017 M1.75 INCH SHERMAN KS PUBLIC
&&
JNThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 11:26 PM CDT | Special Weather Statement | GLD | Sheridan | 34 min |
| Aug 10, 4:13 AM CDT | Dense Fog Advisory | GLD | Decatur, Gove, Graham, Greeley, Logan, Norton and 4 more | 6 hr |
| Aug 10, 8:21 AM CDT | Special Weather Statement | GLD | Sherman | 24 min |
| Aug 10, 9:01 AM CDT | Special Weather Statement | GLD | Logan | 44 min |
| Aug 10, 9:14 AM CDT | Special Weather Statement | GLD | Cheyenne | 46 min |
| Aug 10, 10:15 AM CDT | Special Weather Statement | GLD | Rawlins | 30 min |
| Aug 10, 11:30 AM CDT | Special Weather Statement | GLD | Rawlins | 45 min |
| Aug 10, 11:49 AM CDT | Flash Flood Watch | GLD | Greeley, Logan, Sherman, Wallace, Wichita | 11 hr |
| Aug 10, 12:10 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 35 min |
| Aug 10, 12:33 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 27 min |
| Aug 10, 12:50 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins, Sheridan, Thomas | 40 min |
| Aug 10, 1:09 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 36 min |
| Aug 10, 1:26 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Thomas, Wallace | 64 min |
| Aug 10, 1:48 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Graham, Sheridan | 57 min |
| Aug 10, 2:03 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wallace | 57 min |
| Aug 10, 2:05 PM CDT | Tornado Warning | GLD | Gove, Graham, Sheridan | 25 min |
| Aug 10, 2:06 PM CDT | Flash Flood Warning | GLD | Graham, Sheridan | 6 hr |
| Aug 10, 2:40 PM CDT | Tornado Warning | GLD | Logan | 35 min |
| Aug 10, 2:43 PM CDT | Flash Flood Warning | GLD | Logan | 3 hr |
| Aug 10, 2:52 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Wichita | 42 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.